Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 48, NWS Albuquerque, NM

May 9, 200811 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at May 9, 2008, 9:15 PM MDT for 11 counties in New Mexico. It took effect at May 10, 2008, 3:50 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2008, 9:15 PM MDT (03:15 UTC)
In effect from
May 10, 2008, 3:50 AM MDT
Expired
May 10, 2008, 7:00 PM MDT
In force
15 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 55 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5066 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 100315
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
915 PM MDT FRI MAY 9 2008

...RED FLAG WARNING IN EFFECT FOR NORTH CENTRAL AND ALL OF
EASTERN NEW MEXICO LATER SATURDAY MORNING THROUGH EARLY EVENING
FOR STRONG WINDS AND LOW HUMIDITIES...

.ANOTHER DAY OF BREEZY TO WINDY CONDITIONS IS EXPECTED OVER MUCH
OF NORTHERN AND CENTRAL NEW MEXICO ON SATURDAY. DRY CONDITIONS AT
THE SURFACE AND AT THE LOWER LEVELS OF THE ATMOSPHERE WILL COMBINE
WITH THESE BREEZY TO WINDY CONDITIONS CREATING SEVERAL HOURS OF
CRITICAL FIRE WEATHER DURING THE DAY ON SATURDAY.

NMZ102>104-107-108-101000-
/O.EXP.KABQ.FW.W.0047.000000T0000Z-080510T0300Z/
/O.UPG.KABQ.FW.A.0045.080510T1600Z-080511T0100Z/
/O.NEW.KABQ.FW.W.0048.080510T1600Z-080511T0100Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
915 PM MDT FRI MAY 9 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT SATURDAY...
...RED FLAG WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE
FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM
10 AM TO 7 PM MDT SATURDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED
AGAIN SATURDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.


$$

NMZ101-105-106-109-100415-
/O.EXP.KABQ.FW.W.0047.000000T0000Z-080510T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
915 PM MDT FRI MAY 9 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WINDS OVER NORTHWESTERN NEW MEXICO WILL CONTINUE TO RELAX THIS
EVENING...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

52
3 follow-up statements
000 
WWUS85 KABQ 100509
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1109 PM MDT FRI MAY 9 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT
SATURDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR PORTIONS OF
CENTRAL...NORTH CENTRAL...AND EASTERN NEW MEXICO...

.ANOTHER DAY OF BREEZY TO WINDY CONDITIONS IS EXPECTED OVER MUCH
OF NORTHERN AND CENTRAL NEW MEXICO ON SATURDAY. DRY CONDITIONS AT
THE SURFACE AND AT THE LOWER LEVELS OF THE ATMOSPHERE WILL
COMBINE WITH THESE BREEZY TO WINDY CONDITIONS CREATING SEVERAL
HOURS OF CRITICAL FIRE WEATHER DURING THE DAY ON SATURDAY.

NMZ102>104-107-108-101400-
/O.CON.KABQ.FW.W.0048.080510T1600Z-080511T0100Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
1109 PM MDT FRI MAY 9 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT
SATURDAY FOR STRONG WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT
SATURDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED
AGAIN SATURDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

52/SHY
000 
WWUS85 KABQ 100950
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 AM MDT SAT MAY 10 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT
TODAY FOR STRONG WINDS AND LOW HUMIDITIES MUCH OF CENTRAL...NORTH
CENTRAL...AND EASTERN NEW MEXICO...

.COMBINATION OF SURFACE COOL FRONT MOVING SOUTH AND EASTWARD
THROUGH NEW MEXICO TODAY AND UPPER SHORT WAVE BRUSHING NORTHEAST
QUARTER OF THE STATE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
ACROSS MUCH OF CENTRAL...NORTH CENTRAL AND EASTERN NEW MEXICO
TODAY AND EARLY THIS EVENING.

NMZ101-105-106-110100-
/O.EXA.KABQ.FW.W.0048.080510T1600Z-080511T0100Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
350 AM MDT SAT MAY 10 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT
THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED
AGAIN SATURDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ102>104-107-108-110100-
/O.CON.KABQ.FW.W.0048.080510T1600Z-080511T0100Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
350 AM MDT SAT MAY 10 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED
AGAIN SATURDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KABQ 110038
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
638 PM MDT SAT MAY 10 2008

NMZ101>108-110145-
/O.EXP.KABQ.FW.W.0048.000000T0000Z-080511T0100Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
638 PM MDT SAT MAY 10 2008

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. 

WIND SPEEDS WILL BEGIN TO DIMINISH IN MOST AREAS AFTER
SUNSET...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS WILL CONTINUE IN LOCALIZED AREAS ALONG A COLD FRONT
PUSHING SOUTH THROUGH THE EASTERN PLAINS. LOCALIZED CRITICAL FIRE
WEATHER CONDITIONS COULD PERSIST ALONG AND JUST AHEAD OF THIS
FRONT...BUT THESE CONDITIONS WILL IMPROVE BY THE LATE EVENING.

$$

52

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 9, 3:00 PM MDT, 6 hours 15 minutes earlier.

Area forecast discussion, May 9, 3:00 PM MDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT FRI MAY 9 2008

MINOR CORRECTION TO THE FIRST PARAGRAPH.

.DISCUSSION...
OPAQUE HIGH CLOUDS CONTINUE TO IMPACT THE LAND OF ENCHANTMENT AS A
100-KNOT UPPER LEVEL JET BISECTS THE STATE. MEANWHILE...700MB WINDS
ARE ON THE INCREASE...HOWEVER THEY WILL LIKELY PEAK A FEW HOURS TOO
LATE TO INTERACT WITH AFTERNOON MIXING. WITH THIS IN MIND...EXPECT
SURFACE WINDS TO GRADUALLY INCREASE AS THE DAY EVOLVES AND PERSIST
THROUGH THE EVENING HOURS. 700MB WINDS WILL LIKELY REMAIN AROUND 40
TO 50 KNOTS AFTER MIDNIGHT...THUS BREEZY CONDITIONS CAN BE EXPECTED
ALONG RIDGETOPS AND ERN SLOPES. LATEST WATER VAPOR LOOP INDICATING
STRONG UPPER LEVEL ENERGY PUSHING THROUGH THE NRN ROCKIES AND SHORT
RANGE MODELS SLIDE THIS AS FAR SOUTH AS SE CO. MEANWHILE...AN UPPER
LEVEL SHORTWAVE MOVING THROUGH THE DESERT SOUTHWEST WILL SLIDE THRU
NM TONIGHT...WHICH WILL BE THE MAIN CULPRIT FOR THE INCREASED WINDS.
AS MENTIONED BY THE PREVIOUS SHIFT...THE 850-700MB MOISTURE PROFILE
IS RATHER DRY ACROSS THE STATE. AT MOST...A SPRINKLE MAY OCCUR OVER
THE NRN HIGH TERRAIN. MOST OF THE STATE WILL BE EXPERIENCING STRONG
DOWNSLOPE CONDITIONS/COMPRESSIONAL HEATING OVER THE EAST ON SAT. A
SURFACE COLD FRONT WILL CLIP THE NE CORNER OF THE STATE AND SHOULD
DRIVE THROUGH THE ERN PLAINS SAT EVENING. IN ADVANCE OF THE FRONT...
STRONG DOWNSLOPE WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.
INHERITED WATCH STILL ON TRACK AND WILL NOT TWEAK. A SPOT SHOWER OR
STORM MAY DEVELOP IN THE NRN MTS/NE PLAINS...BUT CHANCES ARE RATHER
MEAGER AT BEST AS LOW LEVEL MOISTURE WILL BE LACKING. BOTH THE NAM/
GFS LACK CONFIDENT ON STRATUS DEVELOPMENT SAT NIGHT BEHIND THE COLD
FRONT. MET GUIDANCE STILL SUGGESTING ABOUT 20 KNOT CANYON WINDS...
WHICH LOOKS REASONABLE.

TRANQUIL WEATHER WILL PREVAIL SUNDAY AS AN UPPER LEVEL RIDGE SWINGS
ACROSS THE STATE. SFC FLOW WILL VEER TO A SOUTHERLY COMPONENT OVER
THE ERN PLAINS AND COULD GUST NEAR CRITICAL FIRE WEATHER THRESHOLDS
FOR AN HOUR OR TWO. STRONGER WINDS ARE ANTICIPATED FOR SUNDAY AS AN
UPPER LEVEL TROUGH PUSHES THROUGH THE PACIFIC NW INTO THE NORTHERN
ROCKIES...CREATING BREEZY TO WINDY CONDITIONS ACROSS NM. ANTICIPATE
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS FOR AREAS ALONG/EAST OF
THE CENTRAL MOUNTAIN CHAIN. ENSEMBLES DIVERGE ON HOW DEEP AND FAST
THE UPPER LEVEL SYSTEM WILL TRACK THROUGH THE ROCKIES. NONETHELESS...
IT DOES APPEAR THAT POSSIBLY THE NRN MOUNTAINS/NE PLAINS COULD HAVE
A SLIGHT THREAT FOR QPF AROUND MID-WEEK. DPORTER

&&

.AVIATION...
SOUTHWEST WINDS WILL CONTINUE TO BE GUSTY AT MOST TAF SITES FOR AT
LEAST A FEW HOURS AFTER SUNSET AS THE WINDS ALOFT STRENGTHEN IN
RESPONSE TO THE UPPER LEVEL TROUGH THAT WILL CROSS THE CENTRAL
ROCKIES. GUSTY WINDS WILL DEVELOP EARLY AT ALL TAF SITES SATURDAY
MORNING AS WINDS ALOFT REMAIN STRONG. SATURDAY/S WINDS WILL ALSO
SHIFT TO THE W OR NW...AND TAFS MAY MISS THE TIMING OF THIS SHIFT
BY AN HOUR OR TWO.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  44  73  37  82 /   0   0   0   0
GALLUP..........................  36  73  29  79 /   0   0   0   0
GRANTS..........................  38  76  32  78 /   0   0   0   0
GLENWOOD........................  43  83  40  86 /   0   0   0   0
CHAMA...........................  27  62  23  70 /   5   5   0   0
LOS ALAMOS......................  39  69  39  73 /   0   0   0   0
RED RIVER.......................  31  59  24  65 /   5  10   0   0
TAOS............................  39  69  29  74 /   0   0   0   0
SANTA FE........................  41  73  38  75 /   0   0   0   0
SANTA FE AIRPORT................  43  75  39  77 /   0   0   0   0
ESPANOLA........................  39  78  35  81 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  51  80  49  81 /   0   0   0   0
ALBUQUERQUE VALLEY..............  44  82  41  83 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  51  80  48  80 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  49  81  47  81 /   0   0   0   0
SOCORRO.........................  47  85  46  85 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  40  73  34  77 /   0   0   0   0
MORIARTY/ESTANCIA...............  43  76  37  78 /   0   0   0   0
CARRIZOZO.......................  51  82  46  80 /   0   0   0   0
RUIDOSO.........................  45  75  40  71 /   0   0   0   0
RATON...........................  41  74  31  75 /   5   5   0   0
LAS VEGAS.......................  43  74  36  72 /   0   0   0   0
ROY.............................  48  74  40  72 /   0   0   0   0
CLAYTON.........................  48  74  38  73 /   5   5   0   0
SANTA ROSA......................  52  83  42  79 /   0   0   0   0
TUCUMCARI.......................  53  83  44  77 /   0   0   5   0
FORT SUMNER.....................  52  86  45  79 /   0   0   0   0
CLOVIS..........................  53  83  44  76 /   0   0   5   0
PORTALES........................  51  84  45  78 /   0   0   5   0
ROSWELL.........................  55  92  51  80 /   0   0   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES...NMZ102>104-107-108.

&&

46/44
Hazardous weather outlook, May 9, 6:00 AM MDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI MAY 9 2008

NMZ001>021-026-101200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT FRI MAY 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 2 PM TO 9 PM MDT FOR ALL OF
NORTHERN AND CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH
STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR THE NORTHERN MOUNTAINS AND
THE EASTERN PLAINS OF NEW MEXICO FROM LATE SATURDAY MORNING THROUGH
EARLY SATURDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE
POSSIBLE AGAIN MONDAY AND TUESDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 4:20 AM MDTWind AdvisoryABQ15 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.